On an analogue of completely multiplicative functions.

Haukkanen, P.; Ruokonen, P.

Portugaliae Mathematica (1997)

  • Volume: 54, Issue: 4, page 407-420
  • ISSN: 0032-5155

How to cite


Haukkanen, P., and Ruokonen, P.. "On an analogue of completely multiplicative functions.." Portugaliae Mathematica 54.4 (1997): 407-420. <http://eudml.org/doc/48102>.

author = {Haukkanen, P., Ruokonen, P.},
journal = {Portugaliae Mathematica},
keywords = {multiplicative functions; regular convolution; exponential convolution},
language = {eng},
number = {4},
pages = {407-420},
publisher = {Sociedade Portuguesa de Matematica},
title = {On an analogue of completely multiplicative functions.},
url = {http://eudml.org/doc/48102},
volume = {54},
year = {1997},

AU - Haukkanen, P.
AU - Ruokonen, P.
TI - On an analogue of completely multiplicative functions.
JO - Portugaliae Mathematica
PY - 1997
PB - Sociedade Portuguesa de Matematica
VL - 54
IS - 4
SP - 407
EP - 420
LA - eng
KW - multiplicative functions; regular convolution; exponential convolution
UR - http://eudml.org/doc/48102
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.